Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Duality for crossed products of von Neumann algebras by locally compact groups


Author: Yoshiomi Nakagami
Journal: Bull. Amer. Math. Soc. 81 (1975), 1106-1108
MSC (1970): Primary 46L10
DOI: https://doi.org/10.1090/S0002-9904-1975-13934-6
MathSciNet review: 0388118
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. G. W. Mackey, A theorem of Stone and von Neumann, Duke Math. J. 16 (1949), 313-326. MR 11, 10. MR 30532
  • 2. A. Ikunishi and Y. Nakagami, On invariants G(σ) and T(σ) for an automorphism group of a von Neumann algebra, Publ. RIMS, Kyoto, Univ. (to appear).
  • 3. M. Takesaki, Duality and von Neumann algebras, Lectures on Operator Algebras (K. H. Hofmann, editor), Lecture Notes in Math., vol. 247, Springer-Verlag, Berlin, 1972, pp. 666-779. MR 396844
  • 4. M. Takesaki, Duality for crossed products and the structure of von Neumann algebras of type III, Acta Math. 131 (1973), 249-310. MR 438149

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 46L10

Retrieve articles in all journals with MSC (1970): 46L10


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1975-13934-6

American Mathematical Society